# SDR IPXA2017101922766

- Difficulty date: October 19, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 18,542 hours, 11,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE WITH GEAR DOWN EXIT LIGHT BLINKS. LT ENTRY DOOR EXIT LIGHT INOP. RELAMPED EMER EXIT SIGN PER 35-51-04 OPS CK OK.
